MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDP220Q/65
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a patient presented remotely with a right ventricular lead with both defibrillation and pacing impedance high and out of range.Programming changes were made to address this issue.The patient was stable.
 
Additional Manufacturer Narrative
Additional: b5, h6.
 
Event or Problem Description
New information notes that while monitoring this lead, the values for pacing impedance, defibrillation impedance, and capture threshold had constantly risen.Lead extraction had been discussed but not scheduled as of yet.
 
Event or Problem Description
New information notes that the lead was extracted and replaced.Calcification was noted on the tip of the lead.The patient was stable.
 
Additional Manufacturer Narrative
Additional: b1, b2, b5, d7.H1, h6.
 
Additional Manufacturer Narrative
Additional: d10.The reported events of high pacing lead impedance, high defibrillation impedance, high pacing threshold and ¿appears to be calcification at the tip of the lead¿ were confirmed.As received, a partial lead was returned in two pieces.Visual inspection of the partial lead found calcification covering the ring electrode and right ventricular shock coil which is assumed to be the cause of the rise in the pacing/hv impedance and capture threshold as indicated by the remote care records.Lead impedance test could not be performed due to as received procedural damage to the lead.

Brand Name
OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8584537
Report Number2017865-2019-06550
Device Sequence Number296335
Product Code NVY
UDI-Device Identifier05414734507455
UDI-Public05414734507455
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model NumberLDP220Q/65
Device Catalogue NumberLDP220Q-65
Device Lot Number4759416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/18/2020
09/15/2020
10/27/2020
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date07/06/2020
09/17/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;